I use Opana 40 ER 3 x a day and do not wish to be put on oxycontin due to all the bad things I have heard that this drug has done to people. What would be another long term option? I don't like to switch medications because I am on so many. I have only been using Opana for about 6 or 7 months and I have been sweating profusely and am not sure if this medication or other factors such as a complete hysterectomy are doing this to me? I am also wandering if the Opana can be affecting my blood pressure and that may be the reason? My face becomes flush, I sweat and then have cold chills. I had hoped this would subside after taking the medication for awhile but it seems to only be getting worse, my skin is breaking out and I pick at it due to nerves. Now I need to go to a dermataligest to try and get some help with my skin problems.
4 Mar 2012
I recommend you consider hormone replacement therapy for I doubt that it is the opana that is causing the hot flashes. Talk to your gynecologist, they should be able to help.
You can not just stop taking the Opana ER abruptly without causing withdrawals which will be painful and cause you to sweat also. Another alterantive to the Opana is morphine sulphate which also comes ina time released formula. Just be certain to get the correct conversion or you will experience withdrawals if not done accurately.
12 Mar 2012
If u r on hormone replacement therapy then I do think that the pain medication is causing the flushing & sweats. When I was on a high dose of time released pain meds I had the same reaction. With just the slightest exertion, perspiration would just pour off my face & neck as tho' buckets of water had been dumped over my head. Under a doctor's care & guidance can u try to lower your dosage? I have severe chronic pain that affects nearly every joint & every muscle in my body but over a long period of time I have been able to cut my dosage more than 50% with the assistance of weekly acupuncture treatments on a weekly basis. I never thought the acupuncture would do a thing, but almost without even noticing I was able to reduce my opiate dosage. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i ask because i have to take 40mg oxycontin every 8 hour's, i was informed of the medication opana and i'm afraid the ingredient's ...
4 answers • 21 Feb 2010
... I've researched & found that might compare in all areas is Opana ER 40mg. Has anyone else had to make this medication switch and did it ...
4 answers • 5 Sep 2010
I have taken Oxycontin for many years at a dosage of 120 mg 4x daily, since people have abused Oxycontin so much, the pharmacutical company changed ...
8 answers • 12 May 2011
I was on oxycontin for about 10 years after an injury at work. After a while my Doctors had to keep increasing the dosage. Now we are trying Opana. 4 ...
1 answer • 15 Oct 2011